# SDR SWAA2022111464270

- Difficulty date: October 25, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H B.S. 663 VAPOR BARRIER IS CRACKED ON UPPER EDGE MID SPAN / FABRICATED REPAIR PLIES USING FIBERGLASS 9-3; STYLE 1581; LOT# 1502472-1 IAW SRM 51-70-04-2R-10 PAR 4.D. OK TO INSTALL REPAIR PLIES.;[06] VERIFIED CORRECTIVE ACTION 5  OK TO INSTALL REPAIR PLIES;[07] INSTALLED PLIES WITH BMS8-301 CLASS 2 LOT NUMBER 1506171-2; VACUUM BAGGED PLIES AND VERIFIED 5X5 USING VACUUM GAUGE ID: ATS2796 DUE: 10/2023; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D-E;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7. 5X5 LEAK CHECKED PASSED PER 51-70-04-2R-10.;[09] CURED PLIES USING THERMOMETER ID: ATS2663 DUE: 09/2023 UNBAGGED PLIES AND LIGHTLY SANDED PLIES; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F AND H;[10] INSPECTED AND VERIFIED CORRECTIVE ACTION 9.;[11] PERFORM POST CURE NDI IAW SRM 51-70-04-2R-10 PARAGRAPH 4.G;[12] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2031 DUE 03/2023;[13] REFINISHED REPAIR AREAS IAW SRM 51-70-04-2R-10-2R-10 PARAGRAPH 4.H;[14] VERIFIED CORRECTIVE ACTION 13;[15] VERIFIED CORRECTIVE ACTION 13
